# SDR SWAA2021041964371

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 57,442 hours, 34,013 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tray
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY CRACKED ON BOTTOM OF HORIZONTAL STABILIZER CABLE DRUM IN FORWARD E/E COMPARTMENT. / REMOVED & REPLACED TRAY ON BOTTOM OF HORIZONTAL STABILIZER CABLE DRUM IN FORWARD E/E COMPARTMENT. I.A.W. M/M 27-41-41
